Bulletin of the American Mathematical Society

Review: A. Y. Khinchin, Mathematical foundations of quantum statistics

George W. Mackey

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 3 (1962), 169-172.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524553

Citation

Mackey, George W. Review: A. Y. Khinchin, Mathematical foundations of quantum statistics. Bull. Amer. Math. Soc. 68 (1962), no. 3, 169--172. https://projecteuclid.org/euclid.bams/1183524553


Export citation